MathSciNet Relay Station
MathSciNet bibliographic data
MR1168961 (93k:58098) 58F05 (53C15 57R50 57R52)
McDuff, Dusa Erratum to: "The structure of rational and ruled symplectic $4$-manifolds'' [J. Amer. Math. Soc. 3 (1990), no. 3, 679–712; MR1049697 (91k:58042)]. J. Amer. Math. Soc. 5 (1992), no. 4, 987–988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement